# SDR HAEA2014051200227

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N236TW
- Make and model: Amd FALCONF
- Aircraft serial: 236
- Aircraft time: 13,743 hours, 12,135 cycles
- System (JASC): 2330 · Entertainment System
- Part: Inverter
- Part number: SS200DC
- Part serial: 166
- Condition: Failed
- Location: Entertain Sys
- Part time: 1,954 hours, 1,406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE SMELLED AN ELEC ODOR IN CABIN.  DETECTED ODOR SOURCE TO BE IN LAVATORY AREA WHERE ENTERTAINMENT SYS EQUIP LOCATED.  DEACTIVATED ENTERTAINMENT SYS POWER BY PULLING CB.  CABIN WAS VENTED MOMENTARILY TO ALLEVIATE REMAINING ODOR.  FLIGHT CONTINUED.  ENTERTAINMENT SYS INVERTER HAD FAILED.  MEL 25-6 PASSENGER CONVENIENCE ITEMS APPLIED TO THE ENTERTAINMENT SYS.
